# SDR AALA20121221002

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 38,718 hours, 6,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT 3RD FROM REAR RIGHT SIDE INOPERATIVE.  RE-SECURED LOOSE CONNECTOR ON LIGHT.  OPS CHECK NORMAL.
